# SDR USAASA03101

- Difficulty date: August 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED THE SYSTEM TEST.  MAINTENANCE REPLACED THE BATTERY ON THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
